# SDR ASAA2023010441386

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,928 hours, 13,226 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P8518
- Condition: Overtemp
- Location: Zone 100
- Part time: 13,223 hours, 22,523 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS APPROACHING THE 605 DEGREES THRESHOLD.  GROUNDED - YES. REMOVED AND REPLACED APU REFERENCE ASA WORK ORDER# 1932303.
